# SDR SWAA051581

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 64,349 hours, 62,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, FOUND FUSELAGE SKIN CRACKED AT BS 480 TO BS 500, STR 16L.  REPAIRED SKIN PER SWA EA & SRM.
